Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A peculiar Banach function space


Author: G. L. Seever
Journal: Proc. Amer. Math. Soc. 16 (1965), 662-664
MSC: Primary 46.35
MathSciNet review: 0179607
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.35

Retrieve articles in all journals with MSC: 46.35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0179607-4
PII: S 0002-9939(1965)0179607-4
Article copyright: © Copyright 1965 American Mathematical Society